Alert archive / Georgia / Flash Flood Warnings in 2025

Flash Flood Warning 22, NWS Atlanta, GA

June 28, 2025DeKalb County, Fulton County, Georgia

NWS Atlanta, GA issued this flash flood warning at Jun 28, 2025, 7:56 PM EDT for DeKalb County, Fulton County, Georgia. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2025, 7:56 PM EDT (23:56 UTC)
Expired
Jun 28, 2025, 10:54 PM EDT
In force
3 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
None

Counties DeKalb County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 57 km from the middle of the area, began a volume at 23:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 7:56 PM EDTFLASH FLOOD1 Sw Virginia Highland, GAVideo of flooding in Ponce De Leon Ave, with the road closed.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.9 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2025-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 340 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2025-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
340 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1022 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

219 
WGUS52 KFFC 282356
FFWFFC
GAC089-121-290300-
/O.NEW.KFFC.FF.W.0022.250628T2356Z-250629T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
756 PM EDT Sat Jun 28 2025

The National Weather Service in Peachtree City has issued a

* Flash Flood Warning for...
  Northwestern DeKalb County in north central Georgia...
  Central Fulton County in north central Georgia...

* Until 1100 PM EDT.

* At 756 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 2.5 inches of 
  rain have fallen. Additional rainfall amounts of 0.5 to 1.5 inches 
  are possible in the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Atlanta, Decatur, Peachtree Corners, Sandy Springs, Dunwoody, East 
  Point, College Park, Chamblee, Doraville, Clarkston, Hapeville, 
  Avondale Estates, Druid Hills, North Druid Hills, Midtown, North 
  Atlanta, North Decatur, Grant Park-Zoo Atlanta, Belvedere Park and 
  Candler-Mcafee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3390 8444 3395 8435 3395 8427 3394 8427
      3392 8426 3387 8420 3381 8420 3374 8428
      3365 8435 3365 8449 3383 8445 3385 8446
      3388 8444

FLASH FLOOD...RADAR INDICATED

$$
1 follow-up statement
299 
WGUS72 KFFC 290254
FFSFFC

Flash Flood Statement
National Weather Service Peachtree City GA
1054 PM EDT Sat Jun 28 2025

GAC089-121-290304-
/O.CAN.KFFC.FF.W.0022.000000T0000Z-250629T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DeKalb GA-Fulton GA-
1054 PM EDT Sat Jun 28 2025

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN DEKALB AND 
CENTRAL FULTON COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 3390 8444 3395 8435 3395 8427 3394 8427
      3392 8426 3387 8420 3381 8420 3374 8428
      3365 8435 3365 8449 3383 8445 3385 8446
      3388 8444

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 3:59 PM EDT, 3 hours 57 minutes earlier.

Area forecast discussion, Jun 28, 3:59 PM EDT, 3 hours 57 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
359 PM EDT Sat Jun 28 2025

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This evening through Sunday)
Issued at 357 PM EDT Sat Jun 28 2025

Key Messages:

    - Isolated to scattered thunderstorms are possible each afternoon
      and evening through the weekend.

    - Any storm that forms has the potential to produce
      nuisance flooding and localized flash flooding.

    - Slightly more seasonable (but still hot and muggy) conditions to
      continue.

At the surface, what appears to be a remnant MCV from last night's
persistent, impactful convection churns across southeast central
Georgia. Lift associated with this feature may locally enhance
convective coverage across the southern and western portion of the
forecast area this afternoon, keeping in mind that any outflow
boundaries and the broader forcing from the lingering mid-level
trough will already support thunderstorm development on their own.
Conversely, the slow-to-dissipate cloud deck associated with the
aforementioned MCV will likely delay convective initiation between
Athens and Macon as opposed to locations further west -- though
not substantially, as we're still under the influence of a
sufficiently warm and moist airmass. This morning's 12Z/FFC
sounding analyzed cloud layer shear of just 5kts (and Corfidi
upshear and downshear values of 4-5kts), so expect any storms that
form to be very nearly absent of any steering flow and some may
backbuild. WPC has outlooked much of north and central Georgia
within a Marginal (level 1 out of 4) Risk for Excessive Rainfall
as a result, and any thunderstorms that form today may be capable
of producing more than just nuisance flooding/ponding of roads and
poor drainage areas. With surface-based instability as high as
2000-3000 J/kg, cannot rule out a few potent upward pulses that
may pack a punch on the way down, but not expecting widespread or
organized severe weather.

For Sunday, rinse and repeat. Very little change is expected
throughout the column (mid-level trough is progged to remain
situated across the Southeast with weak flow at the surface), and if
anything the airmass is likely to be even more moist than today's
(PWAT exceeding 2" in some locations). As such, yet another day of
diurnally-driven convection to round off the weekend on Sunday,
likely to be focused and perhaps very weakly organized along any
remnant outflow boundaries left behind from this evening's storms.

Highs today and tomorrow will be in the upper 80s to lower 90s for
all but the terrain of northeast Georgia which will remain in the
mid-70s to mid-80s. Heat index values will be in the 90s to lower
triple digits areawide, so "cooler" than our first bonafide heatwave
midweek, but not cool by any means. Morning lows will be in the 60s
to lower 70s.

96

&&

.LONG TERM...
(Monday morning through next Friday)
Issued at 357 PM EDT Sat Jun 28 2025

Key Messages:

  - Very moist forecast, with diurnally driven convection every
    day. Some decrease in PoPs on the backend of the week, with
    some questions about where a front will be located.

  - Severe not anticipated at this time, but some uncertainty.

Forecast:

Moist air remains locked in across the southeast at the beginning of
the long term forecast on Monday as the upper level low that has
been over the area finally begins to fully fill and break down.
Another upper level low will get pinched off from a TUTT over the
Atlantic thanks to anticyclonic rossby wave breaking over the CONUS
which will then retrograde towards the SE US. There is still some
uncertainty around the overall position of this system between the
different ensemble suites, but the net effect either way will be to
bring increased rainfall chances to the CWA. By Wednesday into
Thursday, a shortwave embedded within the upper level jet will move
across the midwest into the Northeast US and drive a quick moving
front towards GA. Timing differences are notable in the different
ensemble suites likely in part to different levels of
amplification of the short wave, with the Euro suite a bit slower
than the GFS suite. Frontal system looks like it will move into
the CWA by end of next week and briefly stall, but all ensembles
seem to have big signal for broad coastal low to develop and move
across the southeast into the weekend, bringing yet more moisture
and rainfall to the region.

The net effect of all of this is to keep rain chances fairly high
through Wednesday as anomalously high PWATs lock in place across the
area. Highest rain chances look to be Tuesday where moisture will
begin to stream into the area both ahead of the shortwave developing
in the north and as a byproduct of the upper low to the east. Will
need to monitor that upper low, because if it drifts a bit further
to the west over the CWA, even better lift and increased lapse rates
may spread over the area, which would increase severe chances. Other
than that, severe chances are low at this time. By Wednesday into
Thursday, rain chances may be dictated by the position of the front
and whether or not the surface low in the SE has been able to
develop. For now, Thursday and Friday have relatively lower PoPs,
especially across north GA.

Highs will lower through the middle of the week, thanks to increased
moisture, cloud cover, and rain chances, and the approach of the
frontal boundary. Expect upper 80s to mid 80s. By the end of the
week into the weekend, looks like we will rebound into the 90s.
Overnight lows will remain a bit on the warm side, in the upper 60s
to lower 70s, thanks to the copious moisture keeping Tds elevated
across the region.

Lusk

&&

.AVIATION...
(18Z TAFS)
Issued at 135 PM EDT Sat Jun 28 2025

Primarily FEW-SCT VFR conditions to continue thru the TAF pd.
Isold TSRA psbl once again between 19-02Z this aftn/eve, with very
slow storm motions likely. Potential exists for low-VFR to MVFR
vsbys in FG/BR to develop following pcpn, but fairly low
confidence on location/placement. Winds to remain out of the WSW
to NW at 4-8kts, and may go CALM/VRB overnight.

//ATL Confidence...18Z Update...
Medium confidence thunderstorm timing.
High confidence all other elements.

96

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  92  70  90 /  20  40  20  60
Atlanta         71  90  72  89 /  20  40  20  70
Blairsville     63  86  65  85 /  30  60  30  80
Cartersville    68  90  70  89 /  20  40  20  70
Columbus        71  92  72  91 /  20  60  20  80
Gainesville     70  90  71  89 /  20  50  30  60
Macon           70  91  71  91 /  10  50  20  70
Rome            69  89  70  89 /  20  50  20  70
Peachtree City  68  90  69  90 /  20  40  20  70
Vidalia         72  92  73  91 /  20  60  30  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...96
LONG TERM....Lusk
AVIATION...96
Hazardous weather outlook, Jun 28, 12:13 PM EDT, 7 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1213 PM EDT Sat Jun 28 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-291615-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1213 PM EDT Sat Jun 28 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered showers and thunderstorms are expected this afternoon
and evening. Localized flash flooding, frequent lightning, and gusty
winds are possible in any storms that form.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Scattered afternoon and evening thunderstorms are expected each
day through Wednesday. Some of the strongest thunderstorms could
produce strong wind gusts and hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Jun 28, 6:47 PM EDT, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
647 PM EDT Sat Jun 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     Flash Flood      1 NE Byron              32.67N 83.74W
06/28/2025                   Peach              GA   Public

            Corrects previous flash flood report from 1
            NE Byron. Flooding in parking lots of
            multiple businesses along Peachtree Parkway
            in Byron.

&&
Special weather statement, Jun 28, 6:51 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
651 PM EDT Sat Jun 28 2025

GAZ042>044-053-282315-
Douglas GA-Coweta GA-Carroll GA-South Fulton GA-
651 PM EDT Sat Jun 28 2025

...Strong thunderstorms will impact portions of southeastern Carroll,
southwestern Douglas, northwestern Coweta and southwestern Fulton
Counties through 715 PM EDT...

At 650 PM EDT, a line of strong thunderstorms was along a line
extending from Hannah to near Arnco-Sargent, and moving southeast at
5 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Newnan, Whitesburg, East Newnan, Dunaway Gardens, Plant Yates, Byers
Crossroads, Hannah, Arnco-Sargent, Roscoe, Seaton Lake, and Fairplay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3367 8476 3335 8478 3338 8493 3351 8496
      3362 8493
TIME...MOT...LOC 2250Z 293DEG 6KT 3360 8488 3340 8488

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 28, 6:53 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
653 PM EDT Sat Jun 28 2025

GAZ008-009-282330-
Union GA-Towns GA-
653 PM EDT Sat Jun 28 2025

...A strong thunderstorm will impact portions of northwestern Towns
and north central Union Counties through 730 PM EDT...

At 652 PM EDT, a strong thunderstorm was over Gumlog, or 7 miles
north of Blairsville, moving northeast at 15 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Blairsville, Gumlog, Nottely Dam, Ivy Log, and Alexanders Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3485 8394 3494 8410 3499 8408 3499 8383
TIME...MOT...LOC 2252Z 219DEG 12KT 3498 8399

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 28, 7:06 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
706 PM EDT Sat Jun 28 2025

GAZ034-045-282330-
DeKalb GA-Gwinnett GA-
706 PM EDT Sat Jun 28 2025

...A strong thunderstorm will impact portions of northwestern DeKalb
and west central Gwinnett Counties through 730 PM EDT...

At 706 PM EDT, a strong thunderstorm was over North Decatur, or near
Decatur. This storm was nearly stationary.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Atlanta, Decatur, Peachtree Corners, Dunwoody, Chamblee, Norcross,
Doraville, Clarkston, Stone Mountain, Avondale Estates, Pine Lake,
Tucker, North Decatur, North Atlanta, North Druid Hills, Druid Hills,
Belvedere Park, Scottdale, Mechanicsville, and Brookhaven.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3395 8430 3392 8419 3382 8415 3374 8430
      3380 8435 3388 8435
TIME...MOT...LOC 2306Z 233DEG 2KT 3382 8430

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Jun 28, 7:34 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
734 PM EDT Sat Jun 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     Tstm Wnd Dmg     1 E La Vista            33.82N 84.32W
06/28/2025                   DeKalb             GA   Public

            Social media report showing a tree down at
            Lavista Rd between Houston Mill Rd NW and N
            Druid Hills Rd.

&&
Special weather statement, Jun 28, 7:40 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
740 PM EDT Sat Jun 28 2025

GAZ023-034-035-290015-
Hall GA-Barrow GA-Gwinnett GA-
740 PM EDT Sat Jun 28 2025

...A strong thunderstorm will impact portions of northwestern Barrow,
northeastern Gwinnett and south central Hall Counties through 815 PM
EDT...

At 740 PM EDT, a strong thunderstorm was over Hog Mountain, or 8
miles northeast of Lawrenceville, moving northeast at 10 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Buford, Braselton, Auburn, Flowery Branch, Dacula, Oakwood, Rest
Haven, Chestnut Mountain, Road Atlanta-Lanier Speedway, Chateau Elan,
and Hog Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3421 8383 3414 8380 3413 8382 3411 8382
      3410 8379 3405 8377 3396 8391 3404 8402
      3426 8392
TIME...MOT...LOC 2340Z 220DEG 7KT 3405 8393

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 8:07 PM EDTSpecial Weather StatementFFCClayton23 min
Jun 27, 8:08 PM EDTSpecial Weather StatementFFCBanks37 min
Jun 27, 8:30 PM EDTSpecial Weather StatementFFCClayton, Rockdale30 min
Jun 27, 8:36 PM EDTFlash Flood Warning Considerable damage threatFFCClayton, DeKalb, Fulton3 hr
Jun 27, 8:36 PM EDTSevere Thunderstorm WarningFFCDeKalb, Henry, Rockdale39 min
Jun 27, 9:11 PM EDTSpecial Weather StatementFFCPolk34 min
Jun 27, 10:49 PM EDTSpecial Weather StatementFFCCrawford26 min
Jun 27, 10:51 PM EDTSpecial Weather StatementFFCCrisp24 min
Jun 27, 11:14 PM EDTSpecial Weather StatementFFCTwiggs31 min
Jun 27, 11:27 PM EDTSpecial Weather StatementFFCTalbot33 min
Jun 27, 11:28 PM EDTSpecial Weather StatementFFCCrisp32 min
Jun 27, 11:47 PM EDTSpecial Weather StatementFFCCrawford28 min
Jun 27, 11:49 PM EDTSpecial Weather StatementFFCTaylor26 min
Jun 28, 12:05 AM EDTSpecial Weather StatementFFCBibb25 min
Jun 28, 12:31 AM EDTSpecial Weather StatementFFCBibb, Jones, Peach29 min
Jun 28, 12:40 AM EDTFlash Flood WarningFFCBibb, Crawford, Peach3 hr
Jun 28, 12:54 AM EDTSpecial Weather StatementFFCMacon36 min
Jun 28, 1:27 AM EDTSpecial Weather StatementFFCMacon, Schley33 min
Jun 28, 1:59 AM EDTSpecial Weather StatementFFCSchley31 min
Jun 28, 3:56 PM EDTSpecial Weather StatementFFCCrawford34 min
Jun 28, 4:51 PM EDTSpecial Weather StatementFFCTroup24 min
Jun 28, 5:23 PM EDTSpecial Weather StatementFFCWhite37 min
Jun 28, 6:06 PM EDTSpecial Weather StatementFFCClayton24 min
Jun 28, 6:19 PM EDTSpecial Weather StatementFFCWhite26 min
Jun 28, 6:31 PM EDTSpecial Weather StatementFFCFulton29 min
Jun 28, 6:51 PM EDTSpecial Weather StatementFFCCoweta24 min
Jun 28, 6:53 PM EDTSpecial Weather StatementFFCUnion37 min
Jun 28, 7:06 PM EDTSpecial Weather StatementFFCDeKalb24 min
Jun 28, 7:40 PM EDTSpecial Weather StatementFFCGwinnett35 min

Nearby

Flash Flood Warnings in Georgia, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.